Review: could Femara cause Blood glucose increased?
Summary: Blood glucose increased is found among people who take Femara, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Zometa, and have Breast cancer.
We study 8,430 people who have side effects while taking Femara from FDA and social media. Among them, 164 have Blood glucose increased. Find out below who they are, when they have Blood glucose increased and more.
You are not alone: join a mobile support group for people who take Femara and have Blood glucose increased >>>
Femara has active ingredients of letrozole. It is often used in breast cancer. (latest outcomes from 8,678 Femara users)
Blood glucose increased
Blood glucose increased has been reported by people with type 2 diabetes, diabetes, high blood pressure, high blood cholesterol, depression. (latest reports from 65,116 Blood glucose increased patients)
On Feb, 4, 2015: 8,430 people reported to have side effects when taking Femara. Among them, 164 people (1.95%) have Blood Glucose Increased.
Time on Femara when people have Blood glucose increased * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Blood glucose increased||5.56%||50.00%||33.33%||0.00%||11.11%||0.00%||0.00% |
Age of people who have Blood glucose increased when taking Femara * :
|Blood glucose increased||0.00%||0.00%||0.00%||0.00%||0.00%||11.51%||28.06%||60.43% |
Severity of Blood glucose increased when taking Femara ** :
How people recovered from Blood glucose increased ** :
Top conditions involved for these people * :
- Breast cancer (76 people, 46.34%)
- Metastases to bone (37 people, 22.56%)
- Depression (26 people, 15.85%)
- Pain (21 people, 12.80%)
- Osteoporosis (20 people, 12.20%)
Top co-used drugs for these people * :
- Zometa (92 people, 56.10%)
- Aredia (73 people, 44.51%)
- Lasix (43 people, 26.22%)
- Taxotere (39 people, 23.78%)
- Vitamin d (36 people, 21.95%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of femara and blood glucose increased on
Do you have Blood Glucose Increased while taking Femara?
You are not alone! Join a mobile support group:
- support group for people who take Femara and have Blood Glucose Increased
- support group for people who take Femara
- support group for people who have Blood Glucose Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Plantar fasciitis and femara
HELP!!! I have been on femara for 12 months, and at about 4 months I started getting plantar fasciitis. I now have plantar fasciitis in both feet and it is so painful that I am contemplating using a wheel chair. I cry daily from the pain, and sometimes wish I would just die. I was taking ibuprofen to help, but my onc had me stop due to liver issues. Is there anyone out there that can give me any advice or suggestions? I truly wish that I had just left the cancer alone, as my quality of life is so poor now that I see very little value in it.
- Does femara affect crp results?
Does femara affect the results of the C Reactive Protein test? I have been on it for two years and have side effects of joint pain and hot flashes with nausea.
- I have severe bone pain and am taking femara. even when i am not on the drug, the bone pain does not go away. is it possible that the femara is triggering internal herpes outbreaks causing this pain?
For the past eight months, I have been experiencing severe bone pain, not joint pain, but bone pain that causes me to feel the marrow in my bones is smoldering. I have tremendous amounts of fatigue in addition to genital herpes. I am only taking Femara, Vitamin D and Calcium per the Oncologist orders. I have had a bone scan for cancer a few months ago and my primary care MD told me bone cancer would not cause this type of overall pain.
I have gone off the Femara for a few weeks at time to see if the pain would subside. It does not. Recently, I began to think that since my herpes outbreaks are triggered by certain foods, especially nuts, maybe an ingredient in the Femara is triggering the more systemic Herpes outbreak. I have never been a person to have headaches, only when I have herpes outbreaks, and now I have severe and frequent headaches. Could there be a connection?
I have read that Femara can cause bone pain on its own, but this is so over the top from the blogs I have read, something else must be going on. Thanks to anyone who has any information regarding people who have had Herpes outbreaks for years and now are taking Femara.
I have taken other hormone inhibitors with many side effects for previous breast cancer, which is why my Oncologist chose Femara this time around. Mary
- Does anyone else have my weight gain problem?
I have been taking Femara for 3 years, and constantly gain weight. I watch my diet, go to the gym 3 times a week, cycle whenever the weather allows. I´ve just came off a 4 weeks strikt diet and have lost nothing. I didn´t want to get on the scale, as I could feel on my clothes that nothing has changed. I´m desperate, but don´t want to come off the medivation.
Anyone out there with the same problem? Any hints on what I can do?
Thank you, Eileen
- Does hair loss reverse after taking femara (1 answer)
After chemo my thick straight hair grew in curly then gradually went straight. After about 2 1/2 years on Femara I am noticing my hair is thinning. Does anyone know if your hair eventually gets back to it's original fullness after stopping femara?
More questions for: Femara, Blood glucose increased
You may be interested at these reviews (Write a review):
- Bone pain whilst taking letrozole
Before having breast cancer I walked 10 miles a week, and did a 40 min exercise
routine. Having had a lumpectomy followed by 15 radiation treatments, and then
prescribed letrozole for 10 years, I can no longer do my 40 min exercise routine, nor the power walking that I have done for so many years.
I suffer severe bone pain and fatigue.
I have come off the medication (3 wks now) after taking letrozole for 6mths.
I can no longer tolerate the awful side affects, and Im just hoping the cancer
does not come back.
- Tinnitus with letrozole
Sudden onset of ringing in the ears after two weeks on Letrozole 2.5mgs
More reviews for: Femara, Blood glucose increased
Comments from related studies:
From this study (2 months ago):
Day time pain in pelvic but it hurts little bit less when I go for walk.
Night time pain goes to my lower back.
From this study (2 months ago):
One episode lasting about ½ hour in duration.
From this study (2 months ago):
I experience severe post nasal drip and nasal pain at night - waking about 12:30 and 2:30 to vomit - expelling mucous not food.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.